ResearcherID Thomson Reuters  

Ortega, Edwin
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-4040-2015
Other Names: Ortega, E.M.; Ortega, E.M.M.; Ortega Edwin
URL: http://www.researcherid.com/rid/J-4040-2015
ORCID: http://orcid.org/0000-0003-3999-7402
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Bivariate odd-log-logistic-Weibull regression model for oral health-related quality of life
 Author(s): da Cruz, Jose N.; Ortega, Edwin M. M.; Cordeiro, Gauss M.; et al.
 Source: Communications For Statistical Applications and Methods Volume: 24 Issue: 3 Pages: 271-290 Published: MAY 2017
 Times Cited: 0
 DOI: 10.5351/CSAM.2017.24.3.271
added
27-Apr-18
2.  Title: Odd-Burr generalized family of distributions with some applications
 Author(s): Alizadeh, Morad; Cordeiro, Gauss M.; Nascimento, Abraao D. C.; et al.
 Source: Journal of Statistical Computation and Simulation Volume: 87 Issue: 2 Pages: 367-389 Published: JAN 2017
 Times Cited: 3
 DOI: 10.1080/00949655.2016.1209200
added
27-Apr-18
3.  Title: The generalized odd log-logistic family of distributions: properties, regression models and applications
 Author(s): Cordeiro, Gauss Moutinho; Alizadeh, Morad; Ozel, Gamze; et al.
 Source: Journal of Statistical Computation and Simulation Volume: 87 Issue: 5 Pages: 908-932 Published: 2017
 Times Cited: 4
 DOI: 10.1080/00949655.2016.1238088
added
27-Apr-18
4.  Title: A model with long-term survivors: negative binomial Birnbaum-Saunders
 Author(s): Cordeiro, Gauss M.; Cancho, Vicente G.; Ortega, Edwin M. M.; et al.
 Source: Communications in Statistics-Theory and Methods Volume: 45 Issue: 5 Pages: 1370-1387 Published: 2016
 Times Cited: 3
 DOI: 10.1080/03610926.2013.863929
added
27-Apr-18
5.  Title: A power series beta Weibull regression model for predicting breast carcinoma
 Author(s): Ortega, E. M. M.; Cordeiro, G. M.; Campelo, A. K.; et al.
 Source: Statistics in Medicine Volume: 34 Issue: 8 Pages: 1366-1388 Published: 2015
 Times Cited: 8
 DOI: 10.1002/sim.6416
added
11-Aug-15
6.  Title: The exponentiated G geometric family of distributions
 Author(s): Nadarajah, S.; Cordeiro, G. M.; Ortega, E. M. M.
 Source: Journal of Statistical Computation and Simulation Volume: 85 Issue: 8 Pages: 1634-1650 Published: 2015
 Times Cited: 0
 DOI: 10.1080/00949655.2014.885977
added
11-Aug-15
7.  Title: The gamma-Lomax distribution
 Author(s): Cordeiro, G. M.; Ortega, E. M. M.; Popovic, B. V.
 Source: Journal of Statistical Computation and Simulation Volume: 85 Issue: 2 Pages: 305-319 Published: 2015
 Times Cited: 13
 DOI: 10.1080/00949655.2013.822869
added
11-Aug-15
8.  Title: The Zografos-Balakrishnan-G Family of Distributions: Mathematical Properties and Applications
 Author(s): Nadarajah, S.; Cordeir, G. M.; Ortega, E. M. M.
 Source: Communications in Statistics-Theory and Methods Volume: 44 Issue: 1 Pages: 186-215 Published: 2015
 Times Cited: 13
 DOI: 10.1080/03610926.2012.740127
added
11-Aug-15
9.  Title: A bivariate regression model with cure fraction
 Author(s): Fachini, J. B.; Ortega, E. M. M.; Cordeiro, G. M.
 Source: Journal of Statistical Computation and Simulation Volume: 84 Issue: 7 Pages: 1580-1595 Published: 2014
 Times Cited: 7
 DOI: 10.1080/00949655.2012.755531
added
11-Aug-15
10.  Title: A log-linear regression model for the odd Weibull distribution with censored data
 Author(s): Ortega, E. M. M.; Cordeiro, G. M.; Hashimoto, E. M.; et al.
 Source: Journal of Applied Statistics Volume: 41 Issue: 9 Pages: 1859-1880 Published: 2014
 Times Cited: 4
 DOI: 10.1080/02664763.2014.897689
added
11-Aug-15
publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: